| Catalog Number |
8065000342 |
| Medical Device Problem Code |
Suction Problem (2170)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/26/2025
Type of Reportable Event
Malfunction
Event or Problem Description
The physician reported that aspiration stopped while using the ultrasound and irrigation/aspiration (us/ia) mode.The error code was cleared, and irrigation was turned off and on a few times to restore flow during the cataract [with intraocular lens (iol) implant] surgery.The surgery was completed.There was no patient impact.
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
The turbid anterior pak was visually inspected and no obvious defects were found.The small part tray was not returned with the product.The drain bag detached due to saturation.Both irrigation and aspiration luers were intact.Flare shape was observed in the blue socket fitting at the aspiration tubing insertion end.The product was tested using the console with the current software.The product could prime and tune with the active sentry handpiece, the lab stock tip and infusion sleeve successfully.No message code appeared on the screen.The sensor accuracy, aspiration and irrigation flow rate tests functioned per specification.The max vacuum level was 731.2 millimetres of mercury (mmhg) on the prime test results data.The product passed functionality per procedure.The investigation conducted a non-conformance review of the reported lot number.No deviations were identified, all corresponding production release specifications defined in the device master record were met.Based on the evaluation of the information and materials received, the investigation was unable to identify the root cause or origin of the reported event as the product functioned per specifications.Additionally, no manufacturing-related deficiencies were found that potentially could have contributed to the complaint.No further investigative or manufacturing actions are warranted at this time due to the product meeting specifications.Receipt of additional relevant information or supporting materials will prompt a re-evaluation of the complaint investigation.Complaint data for all products is reviewed monthly to monitor for adverse trends.During the last review, no adverse trends were observed for the reported product and event combination.Quality assurance has reviewed this complaint and will continue to monitor data for evidence of adverse trending and take further action, as appropriate.No further action warranted at this time.The manufacturer internal reference number is: (b)(4).